MAUDE Adverse Event Report: Insulet Corporation Omnipod 5 Pods

Insulet Corporation Omnipod 5 Pods
Model Number PT-001662
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction

Brand Name
Omnipod 5 Pods
Common Device Name
Omnipod 5 Pods
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50954819
Report Number3014585508-2026-72637
Device Sequence Number9534520
Product Code QFG
UDI-Device Identifier20385083000579
UDI-Public(01)20385083000579(11)260531(17)280531(10)PR1U05312621
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-001662
Device Catalogue NumberPOD-OMNI-I1-6720
Device Lot NumberPR1U05312621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/05/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured05/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown